Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Paragard taken out, had irregular periods with it and now have not had one since it was taken out
    avatar
    justamommy713 posted:
    I had my Paragard taken out and am not actively trying to get pregnant. Before the paragard I had regular periods and while having it my periods were very irregular almost the whole 8 years of having it in. Did anyone else expirence this and if so when did your period return to normal or how long did it take for you to get pregnant. Is there anyone that has had the paragard nearly as long as I have most everyone I have seen has averaged about 3 years. Thanks ladies!!
    Reply
     
    avatar
    justamommy713 responded:
    No one?
     
    avatar
    wahockeymom replied to justamommy713's response:
    I had a Paragard for five years and had very heavy, very long periods. I chalked it up to having had my third child. I switched to a Mirena for five years, which is its life span. My doctor recommended the Paragard, because it doesn't have hormones. So I decided having heavy periods was worth not being on hormones. I was very regular on the Paragard, basically didn't have any periods on the Mirena and now I'm now I haven't had my period after five weeks of being back on the Paragard. I didn't expect this. I am going to call my doctor tomorrow to she what she thinks. Thanks for the info.
     
    avatar
    justamommy713 replied to justamommy713's response:
    Just an update I started my period so no baby yet


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.